# SDR AWXA200601201

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD FRAME CRACKED AT LOWER STOP FITTING.  REPAIRED FWD CARGO DOOR FWD FRAME AT LOWER STOP FITTING IAW AWA ER 03 - 5330 - 06184 - 552 GENERATE AWM 952 CONTROL NR 260898.
